I take 60 mg. My doctor and I feel I needed to increase to 90 a day... my question is, my increase I just started about a week ago... how long should I wait if I'm having increased blood pressure... that's all I feel so far... and I don't want to have increased blood pressure, will that go away and the sweating, will that get worse? Thanks
Unfortunately, with the increase in dose comes the increase in side effects which in the case of Cymbalta includes heightened blood pressure and increased sweating. Can't say for sure whether these will get better over time or not.
Please get the blood pressure checked by the doctor's office soon, as high blood pressure can cause other problems in the body.
Wishing you the best,
Anything that will increase your blood pressure I would be very careful. Make sure you see your doctor often and if you feel any different call your doctor ASAP. I am on effexor and now that I am weening off of it after 8 years or so I don't sweat like I did. I was always hot. Iam sure your doctor is aware that he will need to check you more often since you have high blood presure. As with all medications there are always side effects. Just be aware of what your body is telling you and I am sure you will be alright. Stay well.
Hello, I do take 90 mg of cymbalta that was just increased last month. It does very well. As far as your sweating, It isn't that bad at times ok... no it won't get worse as for me I take many meds and it is do to them too. I can't answer your high blood pressure, cause I already had high blood pressure before taking this drug. To my knowledge I don't think it would go away. Don't worry about it unless its over 100..systolic. the bottom number and I'm not sure when you should worry about it I think the top number over 200... diastolic. Every week, just go in the pharmacy and right it down to keep track of it, ok. Cymbalta is a very good drug. I'm the one also that wanted to increase it to 90 a day too, for my pain. Its all working out fine for me and will for you.
I've been on it for ? Many years now for help with nerve pain and was at 120 Mgs. It does help the nerve symptoms, but hasn't helped me with depression, but no other meds has either. I am currently at 90 mg. I have borderline high blood pressure, and do sweat a lot, but I am on opiates for chronic pain also. Keep your BP monitored by your doctor - over 140/90 and even less nowadays needs medication to control. Best wishes to you.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 29 years old. I suffer from fibromyalgia. I have tried several anti-depressants in the past. I?
Updated 11 Apr 2017 • 11 answers
Updated 27 Feb 2015 • 1 answer
Updated 31 Dec 2018 • 19 answers
Updated 16 Sep 2018 • 16 answers
Updated 10 Nov 2016 • 9 answers